# SDR ASOA200801433

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,917 hours, 23,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER BOARDING DOOR JAMS CLOSED AND LOCKED AT TIMES IS TO UNLOCK AND OPEN FROM BOTH INSIDE AND OUTSIDE.  FLT 5276 DEL 59 MINS.
